How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask DocPhilMD Your Own Question

DocPhilMD
DocPhilMD, Medical Doctor
Category: General
Satisfied Customers: 53776
Experience:  I am a practicing internist and avid athlete well versed in many areas of health and wellness.
55099014
Type Your Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

My wife has recently been diagnosed with Hepatidus . She has

Customer Question

My wife has recently been diagnosed with Hepatidus B. She has been perscribed Viread. She has experienced many of the typical side effects. My concern is she is also on probation and is required to take drug tests. The last 3 test she has taken have come back negative but Diluted. The is a real problem. Is it possible that the Viread can cause this result? She is deydrated constantly so she does drink a lot but in the case of the last test she went first thing in the morning and did not drink anything for 12 hours prior and still a Diluted result. Please let me know your thoughts.
Submitted: 1 year ago.
Category: General
Expert:  DocPhilMD replied 1 year ago.
No, the viread shouldn't cause this.
Is she taking any other meds?
Customer: replied 1 year ago.

no she is not. In fact before the last test she had been in jail for 9 days because of the Diluted result. We went for the jail to the propbation office and took the test. I have been reading that the Viread can effect your Ph level and your creatinine levels which are things that could effect test result.

Expert:  DocPhilMD replied 1 year ago.
well it can affect creatinine levels but not in the direction of dilutionhave you considered maybe she is doing something behind your back?
Expert:  DocPhilMD replied 1 year ago.
So I would be more conscious of something else going on